# SDR AALA20131021001

- Difficulty date: October 21, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 38,509 hours, 11,437 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Damaged
- Location: Access Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT MIA-BSB.  CREW REPORTED HEARD & FELT INFLIGHT VIBRATION.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND ACCESS PANEL 195HL HINGE DAMAGED.  ACCOMPLISHED INTERIM REPAIR NR 2 IAW AARD 52-40-00-2.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
